# SDR ABXA9701404

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 97540022
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO COMPARTMENT RIGHT SIDE FS 280 LONGERON 21R AT CROSS SLIDE DOOR CUTOUT, FORWARD UPPER CORNER FRAME TO FLOOR SUPPORT FITTING IS CRACKED.  REPAIRED CRACKED FLOOR SUPPORT FITTING IAW DAC DWG 97540022 AND DC-8 SRM 51-1-24.
